# SDR DHL200080214C

- Difficulty date: November 28, 2000
- Submitted: December 29, 2000
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46076
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK; INTERIOR CABIN-FWD GALLEY SHOWS LT LOWER SIDE CRACKED. REMOVED SKIN IAW SRM 51-1-21A, PG 4, CLEANED,TREATED AND PRIMED AREA IAW SRM 51-1-8B, PG 1-2, INSTALLED NEW SKIN IAW SRM 51-1-21A, PG 3. REF: N/R 1331.
